# SDR WX0A071982

- Difficulty date: June 2, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMER LIGHT INOPERATIVE.  RELAMPED MID CABIN OVERHEAD EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
